# SDR UALA2013070504701

- Difficulty date: July 1, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 73,318 hours, 26,991 cycles
- Engine: Pwa PW2040
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Kinked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL CONTROL AIR-OIL COOLER CLOSED LINE ON INBD SIDE OF FUEL CONTROL IS KINKED.  KINKED LINE IAW MM.
